Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Half factorial domains


Author: Abraham Zaks
Journal: Bull. Amer. Math. Soc. 82 (1976), 721-723
MSC (1970): Primary 10A25, 13F99; Secondary 12A45, 13D15
DOI: https://doi.org/10.1090/S0002-9904-1976-14130-4
Corrigendum, Volume 82: Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 965--965
MathSciNet review: 0407001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carlitz, A characterization of algebraic number fields with class number two, Proc. Amer. Math. Soc. 11 (1960), 391-392. MR 22 #2603. MR 111741
  • 2. L. Claborn, Specified relations in the ideal group, Michigan Math. J. 15 (1968), 249-255. MR 37 #4057. MR 228477
  • 3. R. H. Fossum, The divisor class group of a Krull domain, Springer-Verlag, Berlin and New York, 1973. MR 382254
  • 4. W. Narkiewicz, Some unsolved problems, Bull. Soc. Math. France 25 (1971), 159-164. MR 466060

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10A25, 13F99, 12A45, 13D15

Retrieve articles in all journals with MSC (1970): 10A25, 13F99, 12A45, 13D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14130-4

American Mathematical Society